# SDR YENA20161005906

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 29,808 hours, 18,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 007485
- Condition: Failed
- Location: Emergency Light
- Part time: 18,842 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LEFT OVERHEAD ENTRY DOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.   REMOVED & REPLACED FWD THE LT ENTRY EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. PERFORMED OPS CHECK. OPS CHECK PASSED.
